標題: Covering relations for coupled map networks
作者: Bunimovich, Leonid
Li, Ming-Chia
Lyu, Ming-Jiea
應用數學系
Department of Applied Mathematics
關鍵字: Coupled map network;Covering relation;Topological entropy;Symbolic dynamics;Perturbation;Brouwer degree
公開日期: 1-十二月-2012
摘要: In this paper, we study coupled map networks over arbitrary finite graphs. An estimate from below for a topological entropy of a perturbed coupled map network is obtained via a topological entropy of an unperturbed network by making use of the covering relations for coupled map networks. The result is quite general; in particular, nonlinear coupling is allowed and no assumptions of hyperbolicity of the local dynamics are made. (C) 2012 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jmaa.2012.06.005
http://hdl.handle.net/11536/16784
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2012.06.005
期刊: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Volume: 396
Issue: 1
起始頁: 189
結束頁: 198
顯示於類別:期刊論文


文件中的檔案:

  1. 000307915300017.pdf